# SDR BAQA093742

- Difficulty date: February 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 710 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 54487099111
- Part serial: 554
- Condition: Inoperative
- Location: N1 Rpm
- Part time: 711 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITS UNREADABLE AT NIGHT.  REPLACED WITH SERVICABLE ASSET UNIT.  03/12/2004
